|Seroquel Side Effect Report||Date Submitted|
|,anxiety,feeling unwell,nausea,tired all the time||2012-03-23|
|Odd actions after falling asleep. Blackouts. Cogn||2009-03-17|
|hypertension, increased heart rate, headaches, dai||2009-03-03|
|My father of age 65 was placed on the drug Seroque||2008-12-23|
|Restless legs,rapid heart beat,tiredness,||2007-07-07|
What do You think about Seroquel? Join the discussion!blog comments powered by Disqus
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use them. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that drugs are monitored for side effects. Sometimes side effects can be reduced with the right treatment.